×

Structure presque tangente et connexions. I. (French) Zbl 0219.53032


MSC:

53C05 Connections (general theory)
53B15 Other connections
53B40 Local differential geometry of Finsler spaces and generalizations (areal metrics)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] AMBROSE-PALAIS-SINGER, Sprays-Anais. Acad., Brasileira Ciencia, 32, (1960), 163-170. · Zbl 0097.37904
[2] W. BARTHEL, Nichtlineare Zusammenhänge und deren Holonomien-gruppen, J. Reine Angew. Math., 212, (1963), 120-149. · Zbl 0115.39704
[3] M. BERGER, Lectures on geodesics in riemannian geometry, Tata Institute, Bombay 1965. · Zbl 0165.55601
[4] R.S. CLARK et M.R. BRUCKHEIMER, Comptes rendus (251), A. (1960), p. 627. · Zbl 0094.35003
[5] P. DAZORD, Propriétés globales des géodésiques des espaces de Finsler, Thèse (575), Publ. Dep. Math., Lyon (1969), chap. I, 5-38 et chap. II, 55-61.
[6] P. DOMBROWSKI, On the geometry of the tangent bundle, J. Reine Angew. Math., (210), (1962), 73-88. · Zbl 0105.16002
[7] A. FRÖLICHER and A. NIJENHUIS, Theory of vector-valued differential forms, Proc. Kon. Ned. Akad. A, 59, (1956), 338-359. · Zbl 0079.37502
[8] C. GODBILLON, Géométrie différentiable et mécanique analytique, Hermann, Paris 1969. · Zbl 0174.24602
[9] J. GRIFONE, Comptes rendus (270), A. (1970), 714-717. · Zbl 0187.19305
[10] J. GRIFONE, Comptes rendus (272), A. (1971), 1 510-1 513.
[11] A. KANDATU, Tangent bundle of a manifold with a nonlinear connection, Kodai Math. Sem. Rep. 18, (1966), 250-270. · Zbl 0152.20404
[12] J. KLEIN, Espaces variationnels et mécanique, Thèse, Ann. Inst. Fourier, Grenoble, 12, (1962), 1-124. · Zbl 0281.49026
[13] J. KLEIN, Les systèmes dynamiques abstraits, Ann. Inst. Fourier, Grenoble, 13,2 (1963), 191-202. · Zbl 0126.40104
[14] J. KLEIN et A. VOUTIER, Formes extérieures génératrices de sprays, Ann. Inst. Fourier, Grenoble, 18,2 (1968), 241-260. · Zbl 0181.49902
[15] J.L. KOSZUL, Lectures on fiber bundles and differential geometry, Tata Inst. Bombay. · Zbl 0244.53026
[16] M. RUND, The differential geometry of Finsler spaces, Springer, Berlin (1959). · Zbl 0087.36604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.